# SDR HNAA2012090300937

- Difficulty date: September 3, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- Engine: Pwa PW120A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27S IS CORRODED AT STA X242.00.  REMOVED FRAME MEMBER AT STA X222 TO STA X242 FOR BEING CORRODED AND STR 27S WAS EVALUATED.  FORMED AND HEAT TREATED INTERCOSTAL IAW DWG 852808.  CORROSION WAS FOUND TO BE ISOLATED TO FRAME MEMBER ONLY.  NO CORROSION WAS FOUND ON STR 27S.  INSTALLED NEW FABRICATED FRAME MEMBER IAW DWG 85320854 ALODINED, PRIMED AS REQUIRED. CONDUCTIVITY CHECK WAS GOOD.
